Using Trentinoin cream and taking Doxycycline hyc in almost 3 weeks, this happened to me! Should I stop taking it? (photos)

I use trentinoin cream 0.05, and take one tab doxycycline hyc 100mg daily as the direction from my doctor. It has been almost 3 weeks, my problem include: redness, so dry even after washing my face, also a lot small new pimples grow. I have to use immediately moisturizer (cetaphil) after washing face because it is really dry. When I go out, I use moisturizer and spf to protect my skin. Do this reactions reduce? Should or should not I stop this treatment? I worry it will be more worse if I stop?

Doctor Answers 1

Acne treated with Retin A and Doxy

I don't know where you came from. However, treatment is not always effective immediately. The cream takes 6 weeks or longer to work. I would stay the course. Adding a chemical peel or laser might help to get faster resolution. Moisturizers inhibit the Retin A and I would avoid them.


Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.